ugh. (baby_thislove) wrote in vaginapagina,
ugh.
baby_thislove
vaginapagina

Ok, so, I've been taking Levlen ED for 2 packets. I did something I truly regret now - skipping the placebo pills and moving right on to the second packet. Why do I regret it? I've been bleeding for approximately 16 days and experiencing painful cramps, which appear to worsen after I ahem, become aroused.

I take my pill in the morning and have never missed one and the bleeding is like, 90% gone until sometime in the evening... which is annoying because it's really interfering with my sex life - also, is it normal for the pill to reduce your libido and make you experience a lack of sensation during sex, etc?

Anyway, I'm fed up with the bleeding and wanting to know how to stop it. I'm due to start the first placebo pill next Monday, and I'm wondering what to expect in terms of more bleeding. I really don't want to have breakthrough bleeding for another few weeks, as I'm going on holiday with my boyfriend (10th-14th of December), my birthday (16th of December) is coming up and I really don't want to have to deal with any more bleeding.

Any advice would be helpful.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments